# SDR GTIA2019010803072

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 46,838 hours, 21,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH FL 220AT IDLE FA REPORTED STRONG DIRTY SOCK SMELL AFT CABIN PACK 2 ISOLATED SMELL DISSIPATED ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTTAL CONTROL SYSTEM WHEN THE TEMPERATURE IS BELOW 24 DEG C. (APU) IAW AMM 21-00-00-615-001-A. OPS CHECK GOOD, LEAK CHECK GOOD. NO CABIN ODOR AT THIS TIME. THIS CLEARS DMI 241483501. MOC NOTIFED. PLACARD REMOVED.
